# SDR DALA2025110508076

- Difficulty date: November 5, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N133DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50052
- Aircraft time: 13,264 hours, 6,132 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS SKIN BLEND-OUT REWORK HAS DIAMETER LARGER THAN .346 INCHES SEE AMDS CARD 5331-01297-02C STEP 5.   ACCOMPLISH DVI OF THE FUSELAGE BOTTOM SKIN BEHIND THE SCUFF PLATE FOOTPRINT PER AND TP BD500-A-J51-00-900-1AAA-018A-A AND VERIFY NO CORROSION REMAINS ON THE SKIN ADJACENT TO CSKS, THE CSK AND THE BORE HOLES. CORROSION REMOVED AND AREA REWORKED PER ER/A 604722-14. (LP 1289383)
